# SDR QXEA200701389

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 15,858 hours, 15,995 cycles
- System (JASC): 2420 · AC Generation System
- Part: Unknown
- Condition: Unknown
- Location: Ac Buss
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2312: AFTER PUSHBACK, RT AC BUSS CAUTION LIGHT REMAINED ON.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE TROUBLE SHOT PER FIM 24-20-00-810-806.  PERFORMED OPS TEST OF AC VARIABLE FREQUENCY GENERATOR SYSTEM IAW AMM 24-21-00-710-801.  OPS TEST GOOD, NO DEFECTS NOTED.  RT AC BUSS CAUTION LIGHT DID NOT ILLUMINATE.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
